# SDR AALA20130122001

- Difficulty date: January 22, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 64,565 hours, 22,632 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, EXTERIOR SKIN BOTTOM SEAL LANDING, MID AFT SECTION, 3/4 INCH DENT AND PUNCTURE.  REMOVED AND REPLACED LOWER SEAL LANDING PER ESO 90114.
